MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An (b)(6) customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.The instrument was checked for the following by field servce engineer: dispensing test, sample and reagent probes calibration, washing and substrate dispensing check, alignments and dilution speed station test, water test.The limitations section of the instructions for use (ifu) states, "the results of the test must be taken within the context of the patient's clinical history, symptomology and other laboratory findings." siemens is investigating.Mdr 1219913-2022-00215 was filed for the same sample from a different date.
 
Event or Problem Description
The customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.The initial result was reported to the physician(s) who questioned the result.There are no reports that treatment was altered or prescribed or adverse health consequences due to the reactive txp results.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00216 was filed on july 13, 2022.An outside the united states customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.Additional information - august 30, 2022: it is unknown whether the reactive sample was tested with hbt/ nabt or with any other lot of immulite 2000 txp.Siemens is investigating.Mdr 1219913-2022-00215 supplemental 1 was filed for the same sample from a different date.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00216 was filed on july 13, 2022, mdr 1219913-2022-00216 supplemental 1 was filed on september 19, 2022 and mdr 1219913-2022-00216 supplemental 2 was filed on november 7, 2022.An outside the united states customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.Additional information - november 14, 2022: the customer has been unable to run any samples on an alternate immulite.The customer confirmed that they do not have enough sample volume to send any samples to siemens for testing.The customer confirms that they send the samples to another lab.Siemens is investigating.Mdr 1219913-2022-00215 supplemental 3 was filed for the same sample from a different date.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00216 was filed on july 13, 2022 and mdr supplemental 1 was filed on september 19, 2022.An outside the united states customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.Additional information - october 13, 2022: the spyfile provided shows 2 samples that were run on may 31, 2022: 0028579878 and 0028579869.Both samples do not show any abnormalities as far as sample or reagent level sensing is concerned.In addition sample level sensing within the dilution well appeared to be normal.Evaluation of the errorlog on may 31, 2022 did not indicate any recurring errors that would indicate an instrument malfunction or error condition contributed to questionable results.Based on review of data available it is inconclusive to determine whether an instrument issue contributed to the questionable sample results.Siemens is investigating.Mdr 1219913-2022-00215 supplemental 2 was filed for the same sample from a different date.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00216 was filed on july 13, 2022, mdr 1219913-2022-00216 supplemental 1 was filed on september 19, 2022, mdr 1219913-2022-00216 supplemental 2 was filed on november 7, 2022 and mdr 1219913-2022-00216 supplemental 3 was filed on december 5, 2022.An outside the united states customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.Additional information - december 22, 2022: siemens reviewed the customer's adjustment and qc data and found them to be valid and comparable with release.A field service engineer checked the system and verified its performance.Siemens reviewed patient field data and found that lot 519 interpretation recovery was comparable to other lots.Siemens initiated a study with txp lots 517, 519 and 520 with qc and patient samples, but the data was inconclusive.A second study was performed with txp lots 517, 520 and 521 (519 lot had expired) with qc and a patient sample panel and noted high precision on some samples and different interpretations between lots.The customer used txp lot 520 and found recovery to be better.Siemens is continuing to investigate.Mdr 1219913-2022-00215 supplemental 4 was filed for the same sample from a different date.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00216 was filed on july 13, 2022, mdr 1219913-2022-00216 supplemental 1 was filed on september 19, 2022, mdr 1219913-2022-00216 supplemental 2 was filed on november 7, 2022 and mdr 1219913-2022-00216 supplemental 3 was filed on december 5, 2022 and mdr 1219913-2022-00216 supplemental 4 was filed on january 12, 2023.An outside the united states customer observed a reactive immulite 2000 xpi toxoplasma quantitative igg (txp) result for a patient sample.The sample was reactive upon repeat testing on the same system but nonreactive on an alternate method.Additional information - february 21, 2023: a customer reported an increase of false reactive results since the use of immulite 2000 toxoplasma quantitative igg (txp) lot 519.The samples were repeated on immulite 2000 xpi and still recovered reactive.They sent the samples to a different laboratory and the results were non-reactive when tested with an alternate method.Siemens reviewed the customer's adjustment and qc data and found them to be valid and comparable with release.Further investigation by siemens was performed.The investigation aimed to determine if there had been a positive shift with kit lots 517, 519 or 520 and used internal and smart remote services (srs) data to assess this.Smart remote services (srs) data was gathered and the percentage of samples resulting reactive, indeterminate and non-reactive for each kit lot was calculated.An increase in %reactive results is not observed with all lots.Srs data and internal data do not confirm a positive shift in performance of immulite 2000 toxoplasma kit lots 517, 519 and 520.Based on panel data interpretation, variability for a single sample is observed historically.Review of the precision of the assay using kit lots 517 and 519 showed the precision to be within specifications.The investigation confirmed there has been no positive shift in performance for kit lots 517, 519 or 520.Siemens cannot rule out pre-analytical factors such as sample handling or integrity, or sample specific effects.A field service engineer checked the system and verified its performance.The spyfile provided does not show any abnormalities.Evaluation of the errorlog did not indicate any recurring errors that would indicate an instrument malfunction or error condition contributed to questionable results.Based on review of data available, it is inconclusive to determine whether an instrument issue contributed to the questionable sample results.Mdr 1219913-2022-00215 supplemental 5 was filed for the same sample from a different date.

Brand Name
IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG
Common Device Name
IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key15006950
Report Number1219913-2022-00216
Device Sequence Number17828439
Product Code LGD
UDI-Device Identifier00630414962238
UDI-Public00630414962238
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K962936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number10381323
Device Lot Number519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer08/30/2022
10/13/2022
11/14/2022
12/22/2022
02/21/2023
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date09/19/2022
11/07/2022
12/05/2022
01/12/2023
02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale